Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Notes on limits of Sobolev spaces and the continuity of interpolation scales

Author: Mario Milman
Journal: Trans. Amer. Math. Soc. 357 (2005), 3425-3442
MSC (2000): Primary 46E30, 46M35, 26D10
Published electronically: April 27, 2005
MathSciNet review: 2146631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend lemmas by Bourgain-Brezis-Mironescu (2001), and Maz'ya-Shaposhnikova (2002), on limits of Sobolev spaces, to the setting of interpolation scales. This is achieved by means of establishing the continuity of real and complex interpolation scales at the end points. A connection to extrapolation theory is developed, and a new application to limits of Sobolev scales is obtained. We also give a new approach to the problem of how to recognize constant functions via Sobolev conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46E30, 46M35, 26D10

Retrieve articles in all journals with MSC (2000): 46E30, 46M35, 26D10

Additional Information

Mario Milman
Affiliation: Department of Mathematical Sciences, Florida Atlantic University, Boca Raton, Florida 33431

PII: S 0002-9947(05)03937-1
Keywords: Sobolev spaces, interpolation scales
Received by editor(s): July 8, 2003
Published electronically: April 27, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia